# SDR EISA2000052

- Difficulty date: June 13, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 16309
- Part serial: 069
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 307 - CLT - NR 3 ENGINE START VALVE LIGHT ILLUMINATED IN FLIGHT.  SHUTDOWN NR 3 ENGINE, RETURNED TO CLT.  REPLACED START VALVE SWITCH.  OPS CHECKS NORMAL.  (M)
